Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Quadratic forms over arbitrary fields


Authors: B. Buzby and G. Whaples
Journal: Proc. Amer. Math. Soc. 9 (1958), 335-339
MSC: Primary 10.00; Secondary 18.00
Erratum: Proc. Amer. Math. Soc. 10 (1959), 174-174.
MathSciNet review: 0095155
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00, 18.00

Retrieve articles in all journals with MSC: 10.00, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0095155-0
PII: S 0002-9939(1958)0095155-0
Article copyright: © Copyright 1958 American Mathematical Society